# SDR AALA950038

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 580291751
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LAX-BOS - FLT 94 - DURING CRUISE, NR 2 ENGINE THROTTLE LEVER FROZE.  ACFT PROCEEDED TO BOS.  NR 2  ENGINE SHUTDOWN DURING APPROACH TO BOS AND ACFT LANDED WITHOUT INCIDENT.  REPLACED NR 2 ENGINE THROTTLE CABLE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (Z)
